Über Kreise und Kugeln im Riemannschen Raum

E. Tschech

Mathematische Annalen (1937)

  • Volume: 114, page 227-236
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Tschech, E.. "Über Kreise und Kugeln im Riemannschen Raum." Mathematische Annalen 114 (1937): 227-236. <http://eudml.org/doc/159913>.

author = {Tschech, E.},
journal = {Mathematische Annalen},
keywords = {Differential geometry},
language = {ger},
pages = {227-236},
title = {Über Kreise und Kugeln im Riemannschen Raum},
url = {http://eudml.org/doc/159913},
volume = {114},
year = {1937},

AU - Tschech, E.
TI - Über Kreise und Kugeln im Riemannschen Raum
JO - Mathematische Annalen
PY - 1937
VL - 114
SP - 227
EP - 236
LA - ger
KW - Differential geometry
UR - http://eudml.org/doc/159913
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.